# SDR GLBA2014072100423

- Difficulty date: July 18, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 48,340 hours, 50,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE EMER LIGHT OVER THE FLIGHT ATTENDANTS SEAT IS INOPERATIVE.  RESEATED THE BULB IN THE SOCKET, OPERATIONS CHECKED GOOD.
